# SDR BAGA2023122000026

- Difficulty date: January 16, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N120BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001645
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. EMERGENCY LIGHTS DID NOT WORK INSIDE AND OUTSIDE OVER WING AND EMER LIGHTS WOULD NOT TURN OFF AT AFT LH DOOR. REPLACED RH AFT AND RH CTR BATTERIES. RHCTR BATTERY PN 3400-22 SN 002994.
